# SDR ASAA2018020423485

- Difficulty date: February 4, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,883 hours, 10,782 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA049174J
- Condition: Leaking
- Location: Nr 2 Fuel
- Part time: 39,121 hours, 12,053 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM THE NR 2 ENGINE.  ACFT GROUNDED.   ACCOMPLISHED TEST 3A AT IDLE POWER,  LEAK CHECKED IAW AMM 71-00-00-700-801-F00.  FOUND LEAK FROM FUEL PUMP PAD DRAIN. LEAK IS AT 38 DROPS PER MINUTE.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL PUMP IAW AMM 73-11-01-000-801-F00, AND TC N8473000 FOR REMOVAL AND AMM 73-11-01-400-801-F00 AND TC N8473001 FOR INSTALLATION. TESTED THE NR 2 ENGINE IAW AMM 73-34-01-400-801-F00 & 71-00-00-800-811-F00, TABLE 502.  GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL IAW AMM 71-71-00-200-801-F00.
